# SDR CALA2018021600649

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 95,889 hours, 20,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR EXTERIOR EMERGENCY LIGHT IS OUT REPLACED LIGHT BASE .  LIGHT CHECKED GOOD. WDM 33-51-15
